Jump to content

Search the Community

Showing results for tags 'Treatment'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • DINET Forums
    • Dysautonomia Discussion
    • Information and Announcements
    • Chit-Chat Forum
  • General Discussion

Categories

  • Member Stories
  • Information Resources
    • POTS
    • MSA
    • PAF
    • NCS
    • Links
    • Studies
    • Video: Living with POTS
    • Newsletters
    • EDS
    • Dysautonomia, Disorders, Diagnostics & Info
  • Living with Dysautonomia
    • Mental Health and Chronic Illness
    • Service Animals
    • Work and Disability
    • Technology and Education

Categories

  • Dysautonomia, Disorders, Diagnostics & Info
  • POTS
  • Video: Living with POTS
  • NCS - Vasovagal Syncope
  • PAF
  • MSA
  • EDS
  • Newsletters
  • Studies
  • Links

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 1 result

  1. I went to a TCM specialist a few years back and he gave me a particular herbal prepartion that helped with the following: * over stimulation * dizziness And it also increased the time it took for me to start feeling faint in the morning. It is an awesome mix. I know that Firewatcher has some firm views about TCM and I agree with her that you should definately consult a skilled TCM specialist about herbal interventions. Under TCM philosophies we may have very different diagnosis so my experience is just a guideline. I went to a second TCM specialist in early jan as i was struggling and they gave me an almost identical mix to last time which it thought was interesting. I only took it for a week and Im only supposed to take it three days out of a week anyway as a soup. Since them ive been trialling mestonin for 1 week and now Midodrine for 4 days. I can safely say that this mix is superior to both of these options. Far less side effects, doesnt just stop working abruptly and doesnt feel 'synthetic'.
×
×
  • Create New...